# SDR SWAA2025061068766

- Difficulty date: May 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY 2025-309320<[01] SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY. IAW B737-700 SRM 51-40-02-0G-0.;[02] SUPPORT BRACKET ON PNEUMATIC DUCT BS 540 AND LBL 6 AT AIR CONDITIONING BAY. IAW B737-700 SRM 51-40-02-0G-0.
